CSpace  > 应用数学研究所
multipleergodicityforreversiblemarkovchains
Liu Yuan
2018
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume034Issue:004Pages:863
AbstractInspired by the multiple recurrence and multiple ergodic theorems for measure preserving systems,we discuss an analogous question for measure preserving semigroups. In this note, we deal with the symmetric semigroups associated to reversible Markov chains.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46956
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu Yuan. multipleergodicityforreversiblemarkovchains[J]. actamathematicaeapplicataesinica,2018,034(004):863.
APA Liu Yuan.(2018).multipleergodicityforreversiblemarkovchains.actamathematicaeapplicataesinica,034(004),863.
MLA Liu Yuan."multipleergodicityforreversiblemarkovchains".actamathematicaeapplicataesinica 034.004(2018):863.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Yuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Yuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Yuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.